# SDR HNAA0300055

- Difficulty date: October 14, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N965HA
- Make and model: Dhav DHC8201
- Aircraft serial: 450
- Aircraft time: 10,474 hours, 11,602 cycles
- Engine: Pwa PW123
- Engine time: 10,390 hours, 11,476 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: APT761000100DW
- Condition: False Indication
- Location: Nr 1 Eng Oil Pre
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT NR 1 ENGINE OIL PRESS STARTED A GRADUAL CLIMB TO 80 PSI.  WHEN ENGINE TORQUE WAS REDUCED TO 40 PERCENT OIL PRESS RETURNED TO NORMAL.  INCREASING TORQUE WOULD CAUSE OIL PRESS TO INCREASE TO 95 PSI.  WHEN TORQUE WAS REDUCED AGAIN TO 40 PERCENT OIL PRESS RETURNED TO NORMAL.  AIRCRAFT RETURNED TO FIELD.  REPLACED NR 1 ENGINE OIL PRESSURE TRANSMITTER.
